# SDR FDEA202108071989

- Difficulty date: August 7, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 91,848 hours, 21,878 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX802246
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

10 MIN INTO FLIGHT WE RECIEVED A HYD 1R PUMP OFF ALERT. THE HYD PAGE SHOWED THE   RIGHT PUMP OFF WITH A 'T' OVER THE PUMP. ABOUT 3 MINUTES LATER WE SAW  THE PRESSURE SPIKE TO 3800 AND WE RECIEVED A HYD 1 OFF ALERT. WITH BOTH PUMPS   OFF WE STILL HAD ABOUT 2400 PSI AND A SLOW LEAK DEVELOPED. WHEN THE QUANTITY   FELL TO LESS THAN 1 GALLON WE RECIEVED A HYD 1 FAIL ALERT.   AMM: 29-11-20-4-1 MD11 FOUND L1 PUMP LEAKING FROM SHAFT SEAL OUT DRAIN MAST.  R & R L1 & R1 EDP'S(DUE TO RUN W/O FLUID). CK'D & REPLACED ALL 4 FILTERS.  NO   CONTAMINATION FOUND. RESERV'D RESV. BLED SYS 1. PUMP/FILTER LK & OPS CK'S OK.
